# SDR YENA20140307052

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 26,780 hours, 9,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT ESCAPE PATH LIGHTING ON FWD PARTITION RED LIGHT INOPERATIVE.  ROUTED EMERGENCY LIGHT WIRE BUNDLE THROUGH BULKHEAD AND INSTALLED NEW EMERGENCY LIGHT IAW AMM 33-51-18-04.  OPS CHECKED OK, GOOD FOR SERVICE.
